MathSciNet Relay Station
MathSciNet bibliographic data
MR1391286 65L10 (65L12)
Abu-Zaid, I. T.; El-Gebeily, M. A. A finite difference method for approximating the solution of a certain class of singular two-point boundary value problems. Arab J. Math. Sci. 1 (1995), no. 1, 25–39.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement